# SDR USAA2010022390433

- Difficulty date: February 18, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 74,123 hours, 26,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CORROSION ON FUSELAGE SKIN AIRPHONE FORWARD ANTENNA AREA BETWEEN BS 1520 TO BS 1530 LOWER LOBE.  REPAIRED FUSELAGE SKIN AIRPHONE FORWARD ANTENNA AREA BETWEEN BS 1520 TO BS 1530 LOWER LOBE IAW EA 130375.
